# SDR GTIA2019021303159

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 14,649 hours, 6,706 cycles
- Engine: Iae V2527A5
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

"ADV LOW OIL QUANTITY IN #1 ENG AFTER FLAPS RETRACT LOW AS 4 QUANTITY THEN BACK UP TO 7 -PERFORMED TSM 79-31-00-810-813-A AND R&R OF THE FCOC IAW AMM 79-21-43, ALSO PERFORMED IDLE CHECK IAW A,, 71-00-00, NOO LEAKS OR DEFECTS NOTED AT THIS TIME. OK FOR CONTINUED SVC.
SDR REPORTABLE"
